# SDR SWIA200921557

- Difficulty date: May 2, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N563SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120338
- Aircraft time: 23,645 hours, 33,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 7779 - MAIN DOOR HARD TO OPEN AND CLOSE.  LUBRICATED DOOR MECHANISM.
